MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number PXCAT3
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure they found that kinked/twisted rear haptic when the surgeon went to implant.There was no impact to the patient.Additional information has been requested however no further information available.
 
Event or Problem Description
Additional information received and stated that, the iol was incorporated into plunger tip with trailing haptic.This incident happened during iol delivery.In the surgeon¿s opinion injector caused the issue.The tip of the preload device did not contact with the patient and the surgeon could see the deformed iol in the cartridge tip.The surgeon prognosis was good.
 
Additional Manufacturer Narrative
Additional information provided a.1., a.2., a.3.A., b.3., b.5., d.5.And d.10.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photo was returned.Reported complaint was observed on the returned photo.Received photo shows an activated company device on a monitor screen.The plunger is outside of the nozzle tip, but the plunger is not fully advanced.The majority of the intraocular lens (iol) is outside of the nozzle tip, one haptic appears intact, the optic is damaged.Although difficult to determine form the returned photo, part of one of the haptics appears to be caught/adhered to the plunger tip/nozzle tip, this haptic is damaged/bent/kinked.We are unable to determine the root cause for the reported complaint "kinked/twisted rear haptic".The product was not returned for analysis.Based on our observation of the attached photo, the plunger is not fully advanced.If the plunger is not fully advanced the trailing haptic may not release properly from the device.A final root cause cannot be determined based on available information and without the evaluation of the physical product.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22121972
Report Number9612169-2025-01161
Device Sequence Number6951298
Product Code MJP
UDI-Device Identifier00380658491413
UDI-Public(01)00380658491413(17)300216(11)250218(10)25984993
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXCAT3
Device Catalogue NumberPXCAT3.245
Device Lot Number25984993
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer07/03/2025
08/07/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/28/2025
08/29/2025
Date Device Manufactured02/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM
Patient Age80 YR
Patient SexFemale